MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-755
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
The patient reported "extremely painful lumps all over breast".Patient later reported "rupture".Device remains implanted.This record is for left side.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.
 
Event or Problem Description
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: pain: unable to observe, since it is not related to the device.Lump/nodule: unable to observe, since it is not related to the device.Capsular contracture: unable to observe, since it is not related to the device.Skin rash/dermatitis: unable to observe, since it is not related to the device.Rupture: observed, a broken device on posterior assessed, as an unidentified (tear) opening (shell thickness within spec).Additional observations: black particles observed, on the device and in the gel.Yellow encapsulation observed, on the device.
 
Event or Problem Description
The patient reported, "extremely painful lumps all over breast".Patient later reported, "rupture".This record is for left side.Healthcare professional, later reported, capsular contracture, baker grade iv.Device has been explanted.
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.
 
Event or Problem Description
Healthcare professional, later reported, capsular contracture, baker grade iv.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17552162
Report Number9617229-2023-13281
Device Sequence Number17841832
Product Code FTR
UDI-Device Identifier10888628008212
UDI-Public10888628008212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Catalogue NumberTRM-755
Device Lot Number2903433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/06/2023
10/03/2023
10/30/2023
11/16/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/29/2023
10/24/2023
11/16/2023
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight57 KG